English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56557/90363 (63%)
Visitors : 11842946      Online Users : 92
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27826

    Title: Non-Abelian Chern-Simons coefficient in the Higgs phase
    Authors: Kao, Hsien-chung
    Contributors: 淡江大學物理學系
    Date: 1998-06
    Issue Date: 2013-07-09 15:13:41 (UTC+8)
    Publisher: College Park: American Physical Society
    Abstract: We calculate the one loop corrections to the Chern-Simons coefficient κ in the Higgs phase of Yang-Mills Chern-Simons Higgs theories. When the gauge group is SU(N), we show, by taking into account the effect of the would-be Chern-Simons term, that the corrections are always integer multiples of 1/4π, as they should be for the theories to be quantum-mechanically consistent. In particular, the correction is vanishing for SU(2). The same method can also be applied to the case where the gauge group is SO(N). The result for SO(2) agrees with that found in the Abelian Chern-Simons theories. Therefore, the calculation provides us with a unified understanding of the quantum correction to the Chern-Simons coefficient.
    Relation: Physical Review D (Particles and Fields) 57(12), pp.7416-7421
    DOI: 10.1103/PhysRevD.57.7416
    Appears in Collections:[Graduate Institute & Department of Physics] Journal Article

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback